# SDR SWIA202161597

- Difficulty date: August 7, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 43,034 hours, 36,793 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR SURROUND: AFT HANDRAIL Â€ŒCUPÂ€? ASSEMBLY IS CORRODED. (MARKED)     (C-CHECK RO 10/4/2021)    REMOVED CORROSION ON THE PAX DOOR SILL AFT HANDRAIL CUP REF CRJ 200 SRM 51-21-06 FOUND TO BE OUT OF LIMITS. REPLACED THE FWD PAX DOOR SILL HANDRAIL CUP WITH NEW SERVICEABLE CUP REF CRJ 200 SRM 51-42-06 AND CRJ 200 SRM 51-42-13.
